Found: 102 resources


Narrow your search

Resource type

article (102)


Language

Arabic (57)

English (32)

Arabic and English (11)


Year
From To Submit

2021 (15)

2020 (8)

2019 (10)

2018 (7)

2017 (5)

More...
Listing 1 - 10 of 102
<<
Page
of 11
Sort by

On The Range of Generalized Jordan *-derivation

Al-Rafidain University College For Sciences, 2012, Volume , Issue 30, Pages 122-138
 

Jordan Homomorphism on ΓM- Modules

Journal of university of Anbar for Pure science, 2016, Volume 10, Issue 2, Pages 30-34
 

Jordanian – Iranian Relations 1980-2003 Political study

Regional Studies Journal, 2013, Volume 10, Issue 32, Pages 191-224
 

Jordan Left Derivation and Jordan Left Centralizer of Skew Matrix Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 36-45

Listing 1 - 10 of 102
<<
Page
of 11
Sort by